Show simple item record Bhat, M. A. Naikoo, T. A. Pirzada, S. 2019-12-04T07:30:10Z 2019-12-04T07:30:10Z 2019
dc.description Bhat M.A. On cospectral signed digraphs / M.A.Bhat , T . A.Naikoo , S.Pirzada // Algebra and Discrete Mathematics. - 2019. - Vol. 27. - Number 2. - Рp.191-201 uk_UA
dc.description.abstract The set of distinct eigenvalues of a signed digraph S together with their respective multiplicities is called its spectrum. Two signed digraphs of same order are said to be cospectral if they have the same spectrum. In this paper, we show the existence of integral, real and Gaussian cospectral signed digraphs.We give a spectral characterization of normal signed digraphs and use it to construct cospectral normal signed digraphs. uk_UA
dc.language.iso en uk_UA
dc.publisher ДЗ "ЛНУ імені Тараса Шевченка" uk_UA
dc.relation.ispartofseries Математичні науки;
dc.subject spectrum of a signed digraph uk_UA
dc.subject cospectral signed digraphs uk_UA
dc.subject normal signed digraph uk_UA
dc.title On cospectral signed digraphs uk_UA
dc.type Article uk_UA

Files in this item

This item appears in the following Collection(s)

Show simple item record

Search DSpace

Advanced Search


My Account